swanny Posted November 16, 2010 Share Posted November 16, 2010 http://www.crazyboards.org/forums/index.php/topic/41826-pdoc-still-wont-increase-my-seroquel/ i took the advice the other posters given me. i called my pdoc and told him "i take 400mg of seroquel xr at night by the next afternoon i feel it wears off, would it be alright if i took 200mg in the morning and 200mg at night?" he said "good call". actually not so good i took 200mg this morning and after a couple of hours i began to get very tired and drowsy. so tired that i had to leave the shopping centre and come straight back home to bed where i fell asleep for 4 hours. i find this strange coz when i take it at night i dont get drowsy. this is the problem i had when i was at school 4 years ago with the regular seroquel. sure when i first started taking the xr version i was tired for the first week but that was when i took it at night. that has worn off. strange that the drowsiness has come back only in the morning dose..... Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.